# SDR DALA2022081505522

- Difficulty date: April 15, 2022
- Submitted: August 15, 2022
- Operation: Air carrier
- Aircraft: N408DX
- Make and model: Airbus A330-941
- Aircraft serial: 1962
- Aircraft time: 7,440 hours, 903 cycles
- System (JASC): 2140 · Heating System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3408 AFT GALLEY FLOOR HEAT PANEL SAYS NO DATA. CORRECTIVE ACTION: T/S PER TSM 30-46-00. CIDS TEST SHOWED MSG 304611 HEATER 407/ IPCU AFT(16DS). PER TSM SLIDE FITTING 24DH TO BE REPLACEED. REMOVED SLIDE FITTING, INSTALLED NEW AND CONNECTED WIRES USING ALT PROC REF MM 30-46. C/W 24DH HEATED SLIDE FITTING INSTALLATION AND CHKED NML PER A330 AMM 30-46. (8569355)
